Alert archive / Tennessee / Red Flag Warnings in 2014
Red Flag Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this red flag warning at Apr 10, 2014, 7:29 AM CDT. It took effect at Apr 10, 2014, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2014, 7:29 AM CDT (12:29 UTC)
- In effect from
- Apr 10, 2014, 12:00 PM CDT
- Expired
- Apr 10, 2014, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
The text
As transmitted, in the capitals the NWS used until 2016.
760 WWUS84 KOHX 101229 RFWOHX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 729 AM CDT THU APR 10 2014 ...RED FLAG WARNING FOR THE HIGHLAND RIM NORTHERN AND SOUTHERN DISTRICTS... .STRONG HIGH PRESSURE OVER THE ATLANTIC WILL COMBINE WITH AN APPROACHING SOUTHWARD MOVING COLD FRONT TO PRODUCE A RATHER TIGHT PRESSURE GRADIENT. THIS WILL RESULT IN WIND SPEEDS NEAR RED FLAG LEVELS FOR TODAY. FURTHERMORE...AIRMASS IS QUITE DRY...ESPECIALLY AT THE 850 MB LEVEL WHERE SOME DOWNWARD MIXING IS EXPECTED BY AFTERNOON. TNZ501-502-110000- /O.NEW.KOHX.FW.W.0002.140410T1700Z-140411T0000Z/ HIGHLAND RIM DISTRICT (NORTH)-HIGHLAND RIM DISTRICT (SOUTH)- 729 AM CDT THU APR 10 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR THE HIGHLAND RIM NORTHERN AND SOUTHERN DISTRICTS... FIRE WEATHER ZONES 501 AND 502... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 501. FIRE WEATHER ZONE 502. * WIND...16 TO 19 MPH SUSTAINED 20 FT WINDS * HUMIDITY...MIN HUMIDITY NEAR 25% * THUNDERSTORMS...NO THUNDERSTORMS EXPECTED TODAY * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 21
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this red flag warning went out at Apr 10, 5:24 AM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Apr 10, 5:24 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 524 AM CDT THU APR 10 2014 .UPDATE...FOR 12Z TAFS. && .AVIATION... DRY AIR WILL REMAIN OVER THE REGION TODAY THEN INCREASE LATER TONIGHT AS A FRONTAL BOUNDARY APPROACHES. CONDITIONS EXPECTED TO REMAIN VFR BUT TIGHTENING GRADIENT WILL CAUSE STRONG GUSTY WIND STARTING LATER THIS MORNING. GUSTS BETWEEN 30-35 KNTS LIKELY. ADDITIONALLY LATER TONIGHT...STRONG LOW-LEVEL JET WILL SET UP JUST NORTH AND THAT MAY BRING WIND SHEAR INTO THE PICTURE 02-12Z TIMEFRAME CKV/BNA. && .PREV DISCUSSION... /ISSUED 1134 PM CDT WED APR 9 2014/ UPDATE...FOR 06Z AVIATION AVIATION... HIGH PRESSURE OVERHEAD WILL KEEP SKIES CLEAR AND VFR CONDITIONS IN PLACE FOR THIS 24-HR TAF PERIOD. THE ONLY CONCERN WILL BE GUSTY WINDS AFTER 15Z THURSDAY. SUSTAINED SW WINDS OF UP TO 15 KT AND GUSTS AROUND 25 KT WILL BE POSSIBLE...ESPECIALLY FOR CKV AND MAYBE BNA. GUSTS MAY TAPER A BIT AFTER 00Z FRIDAY...BUT THE LOW-LEVEL JET WILL INCREASE AND LLWS MAY BECOME A FACTOR TOWARDS THE END OF THIS TAF PERIOD AT CKV AND BNA. THUS...WENT AHEAD AND INCLUDED THIS IN THE CKV TAF FOR LATE THURSDAY NIGHT/EARLY FRIDAY MORNING. PREV DISCUSSION... /ISSUED 820 PM CDT WED APR 9 2014/ UPDATE...SURFACE RIDGE MOVING ACROSS THE MID STATE THIS EVENING WITH A BONE-DRY AIR MASS CURRENTLY IN PLACE. HAVE UPDATED THE GRIDS TO LOWER THE DEW POINTS AND RH FIELDS BASED ON CURRENT OBSERVATIONS, BUT NO ACTUAL CHANGES TO THE PUBLIC FORECAST ARE PLANNED FOR NOW. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR TNZ005>010-023>031-056>060-062. && 07
Hazardous weather outlook, Apr 10, 3:35 AM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 335 AM CDT THU APR 10 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-111030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 335 AM CDT THU APR 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS THE THREAT OF HIGH WINDS FOR MUCH OF WEST AND MIDDLE TENNESSEE TODAY. WINDS MAY GUST BETWEEN 35 AND 40 MPH. ADDITIONALLY...STRONG WINDS AND LOWER HUMIDITY WILL ALSO BRING HEIGHTEN FIRE DANGER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HIGH WINDS...ESPECIALLY THOSE THAT CAUSE DAMAGE...TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:02 AM CDT | Wind Advisory | OHX | Cheatham, Clay, Davidson, Dickson, Hickman, Houston and 15 more | 16 hr |
Nearby
Red Flag Warnings in Tennessee, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.